Noncommutative scheme theory and the Serre–Artin–Zhang–Verevkin theorem for semi-graded rings

  • Andrés Chacón

    Universidad Industrial de Santander, Bucaramanga, Colombia
  • Armando Reyes

    Universidad Nacional de Colombia, Bogotá, Colombia
Noncommutative scheme theory and the Serre–Artin–Zhang–Verevkin theorem for semi-graded rings cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

In this paper, we present a noncommutative scheme theory for the semi-graded rings generated in degree one defined by Lezama and Latorre [Internat. J. Algebra Comput. 27 (2017), 361–389] following the ideas about schematicness introduced by Van Oystaeyen and Willaert [J. Pure Appl. Algebra 104 (1995), 109–122] for -graded algebras. With this theory, we prove the Serre–Artin–Zhang–Verevkin theorem for several families of non--graded algebras and finitely non--graded algebras appearing in ring theory and noncommutative algebraic geometry. Our treatment contributes to the research on this theorem presented by Lezama from a different point of view.

Cite this article

Andrés Chacón, Armando Reyes, Noncommutative scheme theory and the Serre–Artin–Zhang–Verevkin theorem for semi-graded rings. J. Noncommut. Geom. 19 (2025), no. 2, pp. 495–532

DOI 10.4171/JNCG/618